MAUDE Adverse Event Report: CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 10013072
Medical Device Problem Code Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/14/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical products: bag access spike clave; bag spike adapter.Although requested, product has not been received.A follow up report will be submitted with failure investigation results should the device be received for evaluation.Per customer, it is (b)(6) policy not to provide patient information.
 
Event or Problem Description
It was reported that the iv pump alarmed infusion complete for chemotherapy taxol with total volume of 595ml.It was noted that the intended rate of infusion was 180-190ml/hr and was programmed using guardrails drug library.When the nurse attended to the patient, it was found that 100ml of the medication was still left in the bag.The remaining volume was eventually infused until the bag was dry.There was no patient harm.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Cont'd from d.11: spiros adapter: the customer¿s report that medication was still left in the bag after pump alarmed infusion complete was not confirmed.The sets were visually inspected for kinks, incomplete bonding engagements, holes/tears in the tubing or damages to the components.Visual inspection of the set noted no damage or any anomalies.Functional testing resulted in no alarms or any other issues.Results indicate that the device is within specification and the primary set infused at the correct rate.Dimensional analysis was performed and found the primary and secondary set¿s tubing measured to be within specification(s).The root cause of the reported medication still left in the bag was not determined.

Brand Name
ALARIS PUMP MODULE ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key9417910
Report Number9616066-2019-03557
Device Sequence Number484733
Product Code FPA
UDI-Device Identifier07613203021210
UDI-Public7613203021210
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10013072
Device Catalogue Number10013072
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/26/2019
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/05/2019
Supplement Report FDA Received Date03/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
10013902, 8100, 8015, THERAPY DATE: (B)(6) 2019.; BAXTER 25ML 0.9% NACL (SODIUM CHLORIDE) BAG